Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/42928
Title: The Log-Lindley distribution as an alternative to the beta regression model with applications in insurance
Authors: Gómez Déniz, Emilio 
Sordo, Miguel A.
Calderín Ojeda, Enrique
UNESCO Clasification: 12 Matemáticas
Keywords: Distribución
Issue Date: 2014
Publisher: 0167-6687
Journal: Insurance: Mathematics and Economics 
Abstract: In this paper a new probability density function with bounded domain is presented. The new distribution arises from the generalized Lindley distribution proposed by Zakerzadeh and Dolati (2010). This new distribution that depends on two parameters can be considered as an alternative to the classical beta distribution. It presents the advantage of not including any special function in its formulation. After studying its most important properties, some useful results regarding insurance and inventory management applications are obtained. In particular, in insurance, we suggest a special class of distorted premium principles based on this distribution and we compare it with the well-known power dual premium principle. Since the mean of the new distribution can be normalized to give a simple parameter, this new model is appropriate to be used as a regression model when the response is bounded, being therefore an alternative to the beta regression model recently proposed in the statistical literature.
URI: http://hdl.handle.net/10553/42928
ISSN: 0167-6687
DOI: 10.1016/j.insmatheco.2013.10.017
Source: Insurance: Mathematics and Economics[ISSN 0167-6687],v. 54, p. 49-57
Appears in Collections:Artículos
Show full item record

SCOPUSTM   
Citations

77
checked on Nov 27, 2022

WEB OF SCIENCETM
Citations

75
checked on Nov 27, 2022

Page view(s)

16
checked on Oct 15, 2022

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.